# SDR CHQA200900120

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 19,268 hours, 15,652 cycles
- Engine: Allsn AE3007A
- Engine time: 11,123 hours, 8,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY LIGHTS 6, 7, AND 8 WERE FOUND TO BE INOPERATIVE WHEN TESTED.  THE NR 8 FLOOR PROXIMITY LIGHT STRIP WAS REPLACED AND LIGHTS 6, 7, AND 8 OPERATED NORMALLY IAW AMM 33-50-12.
